# SDR IPXA2017080620170

- Difficulty date: July 25, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT NR 8 SLAT LOWER SKIN GOUGED.  REPAIRED IAW SRM 57-40-01, REPAIR 3, FIG.201.   MAJOR.
